Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Breast feeding. Can I take vertin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
My wife has been asked to take vertin 16 2times daily for five days. But at the same time she is breast feeding our 23 months old boy. Is it safe for the baby?
Posted Fri, 22 Feb 2013 in Medicines and Side Effects
Answered by Dr. Gopal Krishna Dash 56 minutes later
Hello sir,
I have noted your complaints.

The most important thing to note is the indication of Vertin. Generally it is recommended to treat balance disorders. You have to note that there are so many types of balance disorders. If it is due to paroxysmal positional vertigo, one need not be on this medicine. Simple exercises will help.

So I advise you to check with your doctor regarding the exact need of this medicine
The safety of this medicine in pregnancy and lactation is not established
It is recommended with special precaution in pregnancy and lactation

I will advise you to check with your doctor regarding the exact need of Vertin and as per as possible try to avoid.
Hope this helps

Dr Gopal Krishna Dash
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor